Duke Mathematical Journal

Limits of unitarily equivalent normal operators

Ralph Gellar and Lavon Page

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 319-322.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310399

Digital Object Identifier
doi:10.1215/S0012-7094-74-04135-0

Mathematical Reviews number (MathSciNet)
MR0338817

Zentralblatt MATH identifier
0287.47016

Subjects
Primary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)

Citation

Gellar, Ralph; Page, Lavon. Limits of unitarily equivalent normal operators. Duke Math. J. 41 (1974), no. 2, 319--322. doi:10.1215/S0012-7094-74-04135-0. https://projecteuclid.org/euclid.dmj/1077310399


Export citation